Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using Minoxidil. Itching chest and back. How to stop itching?

I have been using Minoxidil at 4% strength for 2weeks and now have severe itching over my body, particularly my chest and back. I ve stopped using Minoxidil but still have severe itching after 10 days and while taking piriton. Is there anything I can do to stop the itching and how long will it take before the Minoxidil is out of my system?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi dear u probably developed an allergic reaction to minoxidil. good u stopped it. piriton is good but i yhink u need a short course of steroid.
here is my advice...
first try with desonide lotion. apply this lotion twice daily for 3 days.
if u dont get relief u should take tab prednisolone. but better to take a dermatologist opinion before taking it, thank u
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor